# SDR USAAF97020

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABE/CLT - FLT 1125 - SHORTLY AFTER TAKEOFF, THE AIRCRAFT WOULD NOT PRESSURIZE PROPERLY. NO EMERGENCY WAS DECLARED.  THE FLIGHT DIVERTED TO PHL.  FLIGHT LANDED AT PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE FORWARD EQUIPMENT DOOR WAS NOT SEALED PROPERLY.  REMOVED AND REINSTALLED DOOR.  FLIGHT OPERATED TO CLT WITH NO PRESSURIZATION PROBLEMS.  (X)
